Anyone else on Gilenya get horrible stomach pains and is in the constant need of the bathroom ?
- 7 Feb 2012 by Sugarandspice
- 20 Apr 2015
- multiple sclerosis, pain, side effect, gilenya
Just started Gilenya about a month ago. I honestly love it besides a few unpleasant side effects. I'm only 22 so these two problems are a bothersome when at work, school, or just going out. I had ms since 14, so I'm used to dealing with issues all the time, but going to the bathroom constantly is embarrassing. Any suggestions to help with the two side effects will be very helpful : )
Hi Rose & welcome to the site. Gilenya does have those side effects listed as a minor side effect. I would talk to your doctor about whe he/she suggests to take to resolve this issue. I am giving you the site I got the info from. Good luck to you also...
Hello. Diarrhea is a common side effect to taking Gilenya. Up to 12% of people experience this. Stomach pains isn't.( my own opinion) Its not talked about or mentioned as a normal or adverse side effect of taking Gilenya. Better talk to your doctor about the stomach pains, just to be on the side of caution. Be well Rose and good health to you,pledge
Yes, in response to diarrhea I get that. It lasts afew days than goes away. However, I do not have stomach pains..Ive been on Gilenya a few months and all in all, been doing good..you should talk with ur Dr over your symptoms as to be safe... I am planning to start a new diet for MS just to keep my body in shape..wishing you much Aloha..c...
I have the same problem as you do. My doctor is saying I have a stomach pain because I was on steroids too many times, so my stomach is a bit tetchy and that's how it reacts on drug. About going to the bathroom all the time, that's something we should deal with by doing Kegel exercise.
Good luck Rose ;)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2011 • 4 answers
Posted 3 May 2011 • 3 answers
Posted 12 Sep 2011 • 1 answer
Posted 11 Aug 2013 • 2 answers
Posted 7 Dec 2015 • 0 answers